“Massoud Amini”

Tel:  (+98)(21) 2310 ext. 2289
Fax:  (+98)(21) 22290648

IPM Positions

Resident Researcher, School of Mathematics
(2017 - 2022
(from March 21, 2017 till March 20, 2022))

Past IPM Positions

Senior Associate Researcher, School of Mathematics
(2011 - 2017)
Resident Researcher, School of Mathematics
(2010 - 2011)

Associate Researcher, School of Mathematics
(2007 - 2008)

Associate Researcher (non-resident), School of Mathematics
(2005 - 2006)

Non IPM Affiliations

Professor of Tarbiat Modares University

Related Papers

1. M. Amini (Joint with F. Behrouzi)
Ellis semigroupoid
Semigroup Forum 103 (2021), 777-790  [abstract]
2. M. Amini and A. Shirinkalam
Smooth Cohomology For C* -Algebras
Math. Commun. 26 (2021), 29-40  [abstract]
3. M. Amini (Joint with M. Pourgholamhossein and M. Rouzbehani)
On finiteness properties of Noetherian (Artinian) C*-algebras
Linear Multilinear Algebra (2020), DOI: 10.1080/03081087.2020.1733458  [abstract]
4. M. Amini (Joint with S. Echterhoff and H. Nikpey)
C*-operator systems and crossed products
J. Math. Anal. Appl. 491 (2020), 124308  [abstract]
5. M. Amini
Measures and entropy on non compact dynamics
Dynamical Systems: An International Journal (2019), DOI: 1080/14689367.2019.1628178  [abstract]
6. M. Amini and N. Golestani (Joint with G. A. Elliott)
The category of ordered Bratteli diagrams
Canad. J. Math (2019), DOI: 10.4153/S0008414X19000452  [abstract]
7. M. Amini (Joint with A. Medghalchi and H. Nikpey)
Globally exact operator spaces
Glasnik Matematicki 53 (2018), 179-186  [abstract]
8. M. Amini (Joint with R. Rezavand)
Module operator virtual diagonals on the Fourier algebra of an inverse semigroup
Semigroup Forum 97 (2018), 562-570  [abstract]
9. M. Forough and M. Amini
Hilbert C*-bimodules of finite index and approximation properties of C*-algebras
Glasg. Math. J. 60 (2018), 323-331  [abstract]
10. M. Essmaili and M. Amini (Joint with M. Rostami)
A Characterization of biflatness of Segal algebras based on a character
Glasnik Matematicki 51 (2016), 45-58  [abstract]
11. M. Amini (Joint with R. Rezavand)
Module operator amenability of the Fourier algebra of an inverse semigroup
Semigroup Forum 92 (2016), 45-70  [abstract]
12. M. Amini
C*-algebras of 2-groupoids
Rocky Mountain J. Math. 46 (2016), Pp 1-36  [abstract]
13. M. Amini and H. Emamirad (Joint with A. Shafiee)
Conservation of ultraspherical convolution
Semigroup Forum 91 (2015), 305-315  [abstract]
14. M. Amini and M. B. Asadi
On nuclearity of the algebra of adjoinable operators
Bull. Belg. Math. Soc. 22 (2015), 423-427  [abstract]
15. M. Amini and M. B. Asadi (Joint with Ch. A. Akemann)
Which multiplier algebras are W*-algebras?
J. Operator Theory (Accepted) [abstract]
16. M. Amini and M. B. Asadi (Joint with M. Joita and R. Rezavand)
Morita equivalence of Hilbert C*-modules
Banach J. Math. Anal. 9 (2015), 102-110  [abstract]
17. M. Amini (Joint with M. Hosseini)
Peripherally multiplicative maps between Figa-Talamanca-Herz algebras
Publ. Math. Debrecen 6034 (2014), 1-18  [abstract]
18. M. Amini and M. B. Asadi (Joint with G. A. Elliot and F. Khosravi)
Frames in Hilbert C*-modules and Morita equivalent C*-algebras
Glasgow Math. J. (Accepted) [abstract]
19. M. Amini (Joint with R. Rezavand)
Module nuclearity and module injectivity of C*-modules
Bull. Math. Soc. Sci. Math. Roumanie 57 (2014), 357-366  [abstract]
20. M. Amini (Joint with A. Heydari and M. Toomanian)
Lie hypergroups
J. Lie Theory 23 (2013), 127-142  [abstract]
21. M. Amini (Joint with M. Lashkarizadeh Bami and M. Valaei)
Super module amenability of inverse semigroup algebras
Semigroup Forum 86 (2013), 279-288  [abstract]
22. M. Amini (Joint with A. Bodaghi)
Module character amenability of banach algebras
Arch. Math. (Basel) 99 (2012), 353-365  [abstract]
23. M. Amini (Joint with D. Ebrahimi Bagha)
Module derivation problem for inverse semigroups
Semigroup Forum (2012), DOI 10.1007/s00233-012-9431-1  [abstract]
24. M. Amini
Harmonic functions on [IN] and central hypergroups
Monatsh Math. (2012), DOI 10.1007/s00605-012-0412-y  [abstract]
25. M. Amini (Joint with Ch. Chu)
Harmonic functions on hypergroups
J. Funct. Anal. 261 (2011), 1835-1864  [abstract]
scroll left or right